# SDR AWXA9700337

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT MOUNTED EMERGENCY LIGHT INOP AT ROW 8 AND EMERGENCY FLASH LIGHT CHARGE INDICATOR NOT FLASHING IN AFT.  REPLACED MOLEX CONNECTOR AT ROW 8.  OPS CHECK GOOD.  REMOVED AND REPLACED FLASHLIGHT BATTERY PACK, OPS CHECK GOOD.  STC - BOEING STANDARD.
